# SDR NAFA20010001

- Difficulty date: July 9, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 21,454 hours
- Engine: Pwa R2800CB3
- Engine time: 689 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: A645WKVK
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 689 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE NR 13 CYLINDER LT & RT NO COMBUSTION PATTERN ON ANALYZER.  REMOVED AND REPLACED THE NR 13 CYLINDER.
